# SDR FDKA200611311

- Difficulty date: November 3, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 13,062 hours, 12,472 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 1836
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 13,065 hours, 12,468 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6100 GPT-ATL (1100 PHX LCL).  ABORTED T/O AND RETURNED TO THE GATE DUE TO A NR 1 TR DISAGREE.  MX REMOVED AND REPLACED INBOARD STOW SWITCH.
